# SDR DL72S980029

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- Engine: Pwa JT8D15A
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Condition: Cracked
- Location: S-Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-DUCT INTERIOR SKIN CRACKED AND BENT UPWARD FROM 10 O'CLOCK TO 1 O'CLOCK POSITION.  REMOVED DAMAGED SECTION OF SKIN.  FAB REPAIR DOUBLER AND FILLER PER ERA 331180-14.  INSTALLED DOUBLER PER ERA 331180.  INSTALLED TAPERED SHIM AND CLOSED OUTER SKIN PER ERA 331180-14.
